MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF

Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Catalog Number NON25660
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bandage not sticking on skin.".
 
Additional Manufacturer Narrative
The reported issue was bandage not sticking on skin; allergic reaction or skin irritation was answered as "no." no sample has been received for this complaint, and without a physical sample or picture, it could not be established that the root cause of the reported issue was directly related to the manufacture of the product; medline evaluated 6 months of complaint history for this item and had no similar complaints reported for this issue.At this time medline cannot confirm the issue or confirm the issue is manufacturing related based off the information received.If samples are received at a later date, the concern will be investigated further, and the product will continue to be monitored through routine complaint trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50882383
Report Number1417592-2026-49684
Device Sequence Number10705285
Product Code KGX
UDI-Device Identifier40080196692799
UDI-Public40080196692799
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25660
Device Lot Number90922090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown